# SDR AU961034

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 30081001
- Condition: Faulty
- Location: Dc Generator-Alt
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) RH DC GENERATOR FAULTY
